# SDR CA080328001

- Difficulty date: March 20, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 7250 · Turbine Section
- Part: Bearing Race
- Part number: 310703301
- Condition: Making Metal
- Location: Nr 15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EIR PW100 2008-025, METAL CONTAMINATION OF THE RGB OIL SYS. (TC NR 20080328001)
